Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 710172, 12 pages
http://dx.doi.org/10.1155/2012/710172
Research Article

Theoretical Analysis and Semianalytical Solutions for a Turbulent Buoyant Hydrogen-Air Jet

1Computational Transport Phenomena Laboratory (CTPL), Physical Sciences and Engineering Division (PSE), King Abdullah University of Science and Technology (KAUST), Thuwal , Jeddah 23955-6900, Saudi Arabia
2Department of Mathematics, Aswan Faculty of Science, South Valley University, Aswan 81528, Egypt

Received 1 October 2011; Revised 16 November 2011; Accepted 28 November 2011

Academic Editor: Hiroshi Kanayama

Copyright © 2012 M. F. El-Amin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. F. El-Amin, Shuyu Sun, and Amgad Salama, “Theoretical Analysis and Semianalytical Solutions for a Turbulent Buoyant Hydrogen-Air Jet,” Journal of Applied Mathematics, vol. 2012, Article ID 710172, 12 pages, 2012. https://doi.org/10.1155/2012/710172.